Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the Choquet boundary for a nonclosed subspace of C(S)

Tae Geun Cho

Vol. 35 (1970), No. 3, 575–580
Abstract

In this paper, it is proved that if a separating (not necessarily closed) subspace X of C(S) which contains all the constant functions is generated by a weakly compact convex subset, then the peak points for X are dense in the Choquet boundary for X. In order to prove the theorem the extremal structure of convex subsets of the conjugate space of a normed linear space is studied.

Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 7 November 1969
Published: 1 December 1970
Authors
Tae Geun Cho